# SDR QR9R2024020100001

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721779430
- Aircraft time: 3,773 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 ENGINE WOULD NOT RESTART AFTER A 30 MINUTE BREAK. TOT WOULD DECREASE AS N1 INCREASED. STARTED #2 AND ATTEMPTED TO START #1 TWO ADDITIONAL TIMES WITH SAME RESULT. DURING TESTFLIGHT EVAL, #1 ENGINE FAILED TO START ON TWO ATTEMPTS, ONE ON BATTERY POWER AND ONE WITH START STICK. FLIGHT MECHANIC NOTED THE PRESENCE OF START FUEL, NO RISE IN TOT. REMOVED AND REPLACED #1 OUTBOARD IGNITER IAW EMM 72-43-00-900-803-A01.
